Publications by Jan Stevens


49.  (with Gavin Brown and Miles Reid) Tutorial on Tom and Jerry: the two smoothings of the anticanonical cone over PP(1,2,3). Preprint, arXiv:1812.02594 . Singular computations for this paper.

48.   Kulikov singularities. Journal of Singularities 18 (2018), 477-485

47.   Nonnormal Isolated Surface Singularities and Constructing Threefolds with P1 as Exceptional Set. In: Decker W., Pfister G., Schulze M. (eds) Singularities and Computer Algebra. Springer, Cham (2017), pp. 329-351

46.   (with J. Chris Fisher and Eberhard M. Schröder) Circle incidence theorems. Forum Geometricorum 15 (2015), 211-228

45.   Stably Newton non-degenerate singularities. Preprint, arXiv:1406.0328

44.   Simple curve singularities. Journal of Singularities 12 (2015), 191-206

43.   Simple surface singularities. Algebraic Geometry, 4 (2) (2017), 160-176

42.   Non-embeddable 1-convex manifolds. Ann. Inst. Fourier 64 (2014), 2205-2222

41.   On the classification of rational surface singularities. Journal of Singularities 7 (2013), 108-133

40.   Computing Versal Deformations of Singularities with Hauser's Algorithm. In: Deformations of Surface Singularities, Springer, Berlin (2013), (Bolyai Society Mathematical Studies, Vol. 23), pp. 203-228

39.   The versal deformation of cyclic quotient singularities. In: Deformations of Surface Singularities, Springer, Berlin (2013), (Bolyai Society Mathematical Studies, Vol. 23), pp. 163-201

38.   (with Gunther Cornelissen, Wilberd van der Kallen, Jeroen Sijsling, Willem de Graaf, Bart de Smit and Freek Wiedijk) Wiskundig onderzoek per computer? Nieuw Archief voor Wiskunde (5) 10 (2009), 197-200

37.   Universal abelian covers of superisolated singularities. Math. Nachr. 282 (2009), 1195-1215

36.   Regn och sprit. Nieuw Archief voor Wiskunde (5) 6 (2005), 110.

35.   Poincaré series and zeta functions of singularities of irreducible plane curves (Russian). Sovrem. Mat. Prilozh. No. 33 (2005), 104-109; translation in J. Math. Sci. (N. Y.) 144 (2007) 3848-3853

34.   Rekenen met Macaulay.

33.   Poincaré series and zeta function for an irreducible plane curve singularity. Bull. London Math. Soc. 37 (2005), 399-404

32.   Sextic surfaces with ten triple points. In: Singularities and computer algebra, Cambridge Univ. Press, Cambridge (2006), (London Math. Soc. Lect Note Ser.; 324), pp.315-331

31.   Deformations of singularities. Springer, Berlin etc. 2003, (Lect. Notes in Math.; 1811)

30.   Higher cotangent cohomology of rational surface singularities. Compositio Math. 140 (2004), 528-540

29.   Some adjacencies to cusp singularities. In: Real and Complex Singularities. Contemporary Mathematics 354 (2004), American Mathematical Society, pp. 291-300

28.   Semistable K3-surfaces with icosahedral symmetry. Enseignement Math. 48 (2002), 91-126

27.   Semistable K3 surfaces with icosahedral symmetry. Proceedings of The international Symposium on Singularity theory and its applications, Beijing 2001

26.  (with Stefan Endraß and Ulf Persson) Surfaces with Triple Points. J. Algebraic Geom. 12 (2003), 307-320

25.   Rolling Factors Deformations and Extensions of Canonical Curves. Documenta Math. 6 (2001), 185-226

24.   Zur Irrationalität von Pi. Mitt. Math. Ges. Hamburg. 18 (1999), 151-158

23.  (with Klaus Altmann) Cotangent cohomology of rational surface singularities. Invent. math. 138 (1999), 163-181

22.  Degenerations of elliptic curves and cusp singularities. Math. Ann. 311 (1998), 199-222

21.  (with Rüdiger Drewes) Deformations of cones over canonical trigonal curves. Abh. Math. Sem. Univ. Hamburg 66 (1996), 289-315

20.  Computing versal deformations. Experiment. Math. 4 (1995), 129-144

19.  Deformations of singularities. Habilitationsschrift, Hamburg 1994, 99 + iii pp.

18.  On the computation of versal deformations. J. Math. Sci. 82 (1996), 3713-3720 (Translated from: Itogi Nauki, Vol. 20, Topologiya-3, 1994)

17.  On the classification of reducible curve singularities. In: Algebraic Geometry and Singularities, Birkhäuser, Basel (1996) (Progr. in Math.; 134), pp. 383-407

16.  Deformations of cones over hyperelliptic curves. J. Reine Angew. Math. 473 (1996), 87-120

15.  The versal deformation of universal curve singularities. Abh. Math. Sem. Univ. Hamburg 63 (1993), 197-213

14.  Partial resolutions of quotient singularities. Manuscripta math. 79 (1993), 7-11

13.  On deformations of singularities of low dimension and codimension: base spaces and smoothing components. Preprint 1991 (Schriftenreihe Forschungsschwerpunkt Komplexe Mannigfaltigkeiten; 129), 19 pp.

12.  Partial Resolutions of Rational Quadruple Points. Internat. J. of Math. 2 (1991), 205-221

11.  (with J.H.M. Steenbrink and R. Schrauwen) Spectral Pairs and the Topology of Curve Singularities. In: Complex Geometry and Lie Theory. Proc. Symp. Pure Math. 53 (1991), pp. 305-328

10.  A generalisation of Noether's formula for the number of virtual double points to space curve singularities. Arch. Math. 56 (1991) 96-99

9.  On the versal deformation of cyclic quotient singularities. In: Singularity theory and its applications, Part I. Springer, Berlin (1991) (Lect. Notes in Math.; 1462), pp. 302-319

8.  On the number of points determining a canonical curve. Indag. Math. 51 (1989), 485-494

7.  On the mu-constant Stratum and the V-Filtration. Math. Z. 201 (1989), 139-144

6.  On canonical singularities as total spaces of deformations. Abh. Math. Sem. Univ. Hamburg 58 (1988), 275-283

5.  Improvements of non-isolated surface singularities. J. Lond. Math. Soc. 39 (1989), 129-144

4.   Periodicity of Branched Cyclic Covers of Manifolds with Open Book Decompositions. Math. Ann. 273 (1986), 227-239

3.   Kulikov singularities, a study of a class of complex surface singularities with their hyperplane sections. Diss. Leiden 1985, 112+viii pp.

2.   Elliptic Surface Singularities and Smoothings of Curves. Math. Ann. 267 (1984), 239-249

1.   (with J.H.M. Steenbrink) Topological invariance of the weight filtration. Indag. Math. 46 (1984), 63-76



Jan Stevens
05/04/2012